Vol. 3, No. 3, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Triple linkage
369–378

Karim Johannes Becher

$\mathbb A^1$-equivalence of zero cycles on surfaces, II
379–393

Qizheng Yin and Yi Zhu

Topological K-theory of affine Hecke algebras
395–460

Maarten Solleveld

On a localization formula of epsilon factors via microlocal geometry
461–490

Tomoyuki Abe and Deepam Patel

Poincaré duality and Langlands duality for extended affine Weyl groups
491–522

Graham A. Niblo, Roger Plymen and Nick Wright

Geometric obstructions for Fredholm boundary conditions for manifolds with corners
523–563

Paulo Carrillo Rouse and Jean-Marie Lescure

Positive scalar curvature and low-degree group homology
565–579

Noé Bárcenas and Rudolf Zeidler